... little blood clots.. can anyone help?
I have experienced this before. It is common. And the chances of it happening again fade with time. But that usually all depends if you took your inactive pills correctly. Sometimes this could happen if your cycle was messed up by skipping or not doubling up on your inactive pills. If you did take them like prescribed then you should be okay. It is normal.
- Quasense Information for Consumers
- Quasense Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quasense (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had the lupron shot 10days ago. I've been drinking on this shot. The last 2 days I've been bleedi?
Posted 7 Feb 2013 • 1 answer
Posted 12 Oct 2013 • 1 answer
Posted 7 Sep 2014 • 2 answers
I just started taking Quasense about a month and a half ago. Before this I was on TriSprintec which?
Posted 12 Mar 2015 • 1 answer
I just started taking Quasense. I started the first pack on the first day of my period. I've been on
Posted 6 Apr 2017 • 0 answers